# SDR FDEA201208082898

- Difficulty date: August 8, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 51,823 hours, 22,005 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N54102
- Condition: Corroded
- Location: Bs 720-740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BS 720-740, RBL 55 CORRODED BOTH UPPER AND LWR SURFACES AROUND NUTPLATES.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-30-15 DETAIL VI, FIG 101.   R & R FLOOR SUPPORT IAW SRM 51-40-02.
